# SDR ASOA2013050903485

- Difficulty date: May 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,354 hours, 17,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN FROM INSIDE CABIN.   INSPECTED AND LUBED LOCK MECHANISM IAW AMM 52-11-00, OPS CHECKS NORMAL, ACFT OK FOR SVC.
